# SDR R61A201403060373

- Difficulty date: March 6, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 16,123 hours, 12,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FWD CARGO AFT SEAL DEPRESSOR HAS CORROSION.  MX BLENDED CORROSION FWD CARGO AFT SEAL DEPRESSOR REMOVED .036 WITH .098 NOMINAL THICKNESS IAW SRM 53-21-11 WITHIN LIMITS APPLIED ALODINE PRIMER AND TOP COAT IAW SRM 51-23-04, 51-23-05, 51-23-06.
